Ask a doctor

What Are These Weird Droops in Center of Lip After Juvederm? (photo)

Had juvy in my lips for the second time. I've recently noticed these weird droopy sacs in the center of my lip that definitely weren't there before. What is this? Is it a result of technique? My injector said she didn't know what it was, as she didnt put any product here.

Doctor Answers (5)

Lip irregularity

+1

It could be initial swelling or migration of product. If it has been less than two weeks, I recommend waiting. After 2 wks, any product can be dissolved with Hyaluronidase. Best of luck.


Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

What Are These Weird Droops in Center of Lip After Juvederm?

+1

     If this was done in the last 2 weeks, this could be resolving swelling or bruising.  If it has been a while you could try dissolving or placing additional filler as appropriate based upon goals and desires.  Kenneth Hughes, MD Los Angeles, CA

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 230 reviews

What Are These Weird Droops in Center of Lip After Juvederm?

+1

Posted photos do not really demonstrate a noticeable issue as you are describing. Best to seek IN PERSON second opinions. But over the next few months this should resolve on it's own. I would NOT injection a dissolver into these areas. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

You might also like...

Weird droops in center of lips after Juvederm

+1

I'm unsure when you had the filler. If it was less than 2 weeks ago there is a slight chance you could have swelling. More likely those are small pockets of the filler though. Injecting into the lips is different than injecting into NLF lines or upper cheeks or any other area. There is a chance, albeit lower with a very experienced injector, to have a lump or pocket of filler in the lips. Also (and hopefully) you didn't press on your lips or try to move the filler around because this can result, especially in the first few days, of you actually manipulating the filler into pocketed areas too. This is why I tell people again and again not to press on filled areas and to leave them alone. Thankfully with HA fillers like Juvederm, assuming these are pockets of filler, a tiny bit of injected hyaluronidase can remove them.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

Lip fillers

+1

I think best for you would be to dissolve all the filler in your lips and do it all again. until proven otherwise these are due to fillers.

Misbah Khan, MD
New York Dermatologic Surgeon
5.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.